Alert archive / Pennsylvania / Flash Flood Warnings in 2003
Flash Flood Warning 302, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Nov 19, 2003, 11:44 AM EST for Mercer County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2003, 11:44 AM EST (16:44 UTC)
- Expired
- Nov 19, 2003, 2:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Whole counties
County Mercer County, PA
The radar
The Pittsburgh radar (KPBZ), 86 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KPBZ 191646 FFWPBZ PAC085-191945- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 1144 AM EST WED NOV 19 2003 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLASH FLOOD WARNING FOR... MERCER COUNTY IN PENNSYLVANIA * UNTIL 245 PM EST * AT 1144 AM EST...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY RAIN WILL BE MOVING THROUGH MERCER COUNTY UNTIL AROUND 1:30 PM. RUNOFF FROM THIS RAINFALL CAN CAUSE FLOODING INTO MID AFTERNOON. LOCATIONS THAT GET MORE THAN 1.5 INCHES OF RAIN WILL DEVELOP FLOODING IN POOR DRAINAGE AREAS WITH PONDING OF WATER ON ROADS AND UNDERPASSES. IN AREAS GETTING MORE THAN 2 INCHES OF RAIN...MORE SERIOUS FLOODING CAN BEGIN WITH SMALL STREAMS GOING OUT OF THEIR BANKS. THE EASTERN PART OF THE COUNTY...LOCATIONS LIKE GROVE CITY AND SANDY LAKE WILL BE MORE PRONE TO GET THIS HEAVY RAIN AND FLOODING. * SOME LOCATIONS IN THE WARNING INCLUDE...GROVE CITY... SANDY LAKE...GREENVILLE...MERCER AND STONEBORO. <<CALL TO ACTION>>DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 19, 4:17 AM EST, 7 hours 27 minutes earlier.
Area forecast discussion, Nov 19, 4:17 AM EST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 417 AM EST WED NOV 19 2003 FRONTAL BNDRY FROM WRN LK ERIE SWD INTO WRN TN ATTM...WHILE SFC WAVE FORMING TWD ERN TN. MAIN BULK OF HVIER RAIN MVING INTO SWRN SXNS OF CWA ATTM....MORE BACK ALONG/BHND FRONT IN INDIANA. AS UPPER LOW SWINGS SLOWLY EWD TDY...PRECIP WILL CONT/PWS THRU ERLY AFTN 1.2-1.5 RANGE...CHC TSTMS AS WELL SPCLY SRN SXNS BFR UPPER TROF SWINGS THRU ERN SXNS EARLY TNGT. FLOOD WATCH REMAINS POSTED THRU EARLY TNGT DUE TO POTENTIAL OF HVY RAINS/R.O. THROUGHOUT DAY/EVENING. WILL KEEP PRECIP FAR ERN SXNS TNGT UNTIL PRECIP WINDS DOWN THERE. MDLS SHOWING LITTLE WRAP ARND WITH THIS SYSTEM...WHILE BOARD SW FLOW ALOFT WILL SET UP DURING THRS BRING DRY WX AND AOA NORMAL TEMPS INTO WKND...NEXT THREAT FOR PRECIP AGAIN MON. WINDY CONDS ERN SXNS TDY. PIT 61 38 50 38 / 90 30 10 10 HLG 62 38 50 38 / 90 30 10 10 MGW 63 40 52 40 / 100 40 10 10 ZZV 62 38 52 40 / 80 20 10 0 PHD 61 37 51 39 / 80 20 10 0 FKL 58 37 48 36 / 100 40 10 10 DUJ 57 37 47 36 / 100 40 10 10 LBE 60 38 49 38 / 100 50 10 10 BTP 60 37 49 37 / 90 30 10 10 IDI 59 38 48 37 / 100 40 10 10 ODM 62 40 48 37 / 100 60 20 10 .PBZ... MD...FLOOD WATCH UNTIL 1000 PM TONIGHT FOR ZONE MDZ001. OH...FLOOD WATCH UNTIL 1000 PM EST TONIGHT FOR ZONES OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069. PA...FLOOD WATCH UNTIL 1000 PM EST TONIGHT FOR ZONES PAZ007>009... PAZ013>016...PAZ020>023...PAZ029>032. WV...FLOOD WATCH UNTIL 1000 PM EST TONIGHT FOR ZONES WVZ001>004... WVZ012...WVZ021>023...WVZ041.
Hazardous weather outlook, Nov 19, 5:00 AM EST, 6 hours 44 minutes before
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-19120- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 500 AM EST WED NOV 19 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY A FLOOD WATCH REMAINS IN EFFECT TIL 10 PM TONIGHT. RAIN...POSSIBLY HEAVY AT TIMES TODAY...BRINGS THE POTENTIAL FOR FLOODING THROUGH THIS EVENING BEFORE...A COLD FRONT PUSHES THROUGH THE AREA. A RIVER FLOOD WATCH REMAINS IN EFFECT FOR TONIGHT FOR THE CHEAT...MONONGAHELA AND YOUGHIOGHENY RIVERS...AS A RESULT OF EXPECTED HEAVY RAINS AND RESULTANT RUNOFF FROM TODAY. .DAYS TWO THROUGH SEVEN... A RIVER FLOOD WATCH REMAINS IN EFFECT FOR THURSDAY FOR THE CHEAT...MONONGAHELA AND YOUGHIOGHENY RIVERS FROM CONTINUED EXPECTED RUNOFF FROM WEDNESDAYS HEAVY RAIN. NO HAZARDOUS WEATHER IS EXPECTED FROM DAY 3 THROUGH DAY 7 AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY.
In the hours before
Local storm report, Nov 19, 10:26 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1026 AM EST WED NOV 19 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1005 AM CHAMPION PA FLASH FLOOD
11/19/03 WESTMORELAND ROUTE 711 FLOODED. INDIAN
HEAD CREEK OUT OF ITS
BANKS.
0950 AM TURTLE CREEK PA FLASH FLOOD
11/19/03 ALLEGHENY SKYWARN OBSERVER REPORTS
FLOODING ON TURTLE CREEK IN
THE TOWN OF TURTLE CREEK
0949 AM MORGANTOWN WV FLASH FLOOD
11/19/03 MONONGALIA PUBLIC REPORTS FLOODING OF
STREAMS AND BUILDING IN
MORGANTOWN
0945 AM MOUNDSVILLE WV FLASH FLOOD
11/19/03 MARSHALL SKYWARN OBSERVER REPORTED
LITTLE GRAVE CREEK OUT OF
ITS BANKS IN MOUNDSVILLE
0945 AM HOPWOOD PA FLASH FLOOD
11/19/03 FAYETTE 3 ROADS FLOODED. VIRGINIA
LANE...VICTORIA LANE AND
LEE STREET.
0936 AM GREENSBURG PA FLASH FLOOD
11/19/03 WESTMORELAND SLATE RUN OUT OF BANKS AND
FLOODING NEAR GREENSBURG
0935 AM GREENSBURG PA FLASH FLOOD
11/19/03 WESTMORELAND PUBLIC REPORTED STANDING
WATER ON ROADWAYS IN
GREENSBURG
0930 AM BLACKSVILLE WV FLASH FLOOD
11/19/03 MONONGALIA SCHOOL BUILDINGS EVACUATED
DUE TO FLOODING
0927 AM OSAGE WV FLASH FLOOD
11/19/03 MONONGALIA ROUTE 7 WEST FLOODED. ROUTE
19 AT ROUTE 100 FLOODED.
SCHOOLS BUILDINGS
EVACUATED.
0925 AM 4 W PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL ROUTE 20 FLOODED IN READER
0925 AM 8 N PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL FLOODING OF ROUTE 7 IN
WILEYVILLE
0925 AM HUNDRED WV FLASH FLOOD
11/19/03 WETZEL ROUTE 250 FLOODED NEAR
HUNDRED
0915 AM 8 ESE GRINDSTONE-ROWES RU PA FLASH FLOOD
11/19/03 FAYETTE ROWES RUN ROAD FLOODED NEAR
SMOCK
0915 AM GRINDSTONE-ROWES RUN PA FLASH FLOOD
11/19/03 FAYETTE FLOODING ON SECOND STREET
IN GRINDSTONE
0900 AM 1 W MOUNT PLEASANT PA FLASH FLOOD
11/19/03 WESTMORELAND ROUTE 981 FLOODED IN EAST
HUNTINGDON TOWHSHIP
0900 AM WASHINGTON PA FLASH FLOOD
11/19/03 WASHINGTON TOTAL OF 13 ROADS CLOSED.
INCLUDING SOUTH MAIN STREET
AT PARK AVE. BEAU STREET.
LAKEVIEW DRIVE AT QUARRY
ROAD.
0852 AM PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL FLOODING ON ROUTE 7 AND
ROUTE 20 NEAR PINE GROVE
0845 AM DRAVOSBURG PA FLASH FLOOD
11/19/03 ALLEGHENY ROUTE 837/ELIZABETH ROAD
CLOSED
0836 AM DRAVOSBURG PA FLASH FLOOD
11/19/03 ALLEGHENY PUBLIC REPORTS FLOODING OF
STREAMS AND BUILDINGS IN
DROVOSBURG
0823 AM 5 SSW WAYNESBURG PA FLASH FLOOD
11/19/03 GREENE STEWART RUN OUT OF BANKS
AND FLOODING ROADS NEAR OAK
FOREST
0823 AM MANNINGTON WV FLASH FLOOD
11/19/03 MARION STREAMS FLOODING ROADS
0815 AM CAMERON WV FLASH FLOOD
11/19/03 MARSHALL FLOODING ON UPPER GRAVE
CREEK... WOLFS RUN AND
HAITS RUN NEAR CAMEROM
0815 AM MOUNDSVILLE WV FLASH FLOOD
11/19/03 MARSHALL FLOODING ON MIDDLE GRAVE
CREEK NEAR MOUNDSVILLE
0755 AM WASHINGTON PA FLASH FLOOD
11/19/03 WASHINGTON COUNTY OFFICIALS REPORTED
FLOODING ALONG CATFISH
CREEK AND CHARTIERS CREEK.Local storm report, Nov 19, 10:46 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 AM EST WED NOV 19 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 AM 4 N CLYMER PA FLASH FLOOD
11/19/03 INDIANA FLOODING ON STREETS IN
DIXONVILLE
1039 AM 5 NE ANTIOCH OH FLASH FLOOD
11/19/03 MONROE FLOODING ON GREENE TOWNSHIP
ROAD 8 AND STATE ROUTE 255
1030 AM FAIRMONT WV FLASH FLOOD
11/19/03 MARION STREAMS OUT OF BANKS
CAUSING ROAD FLOODING.
1014 AM 1 S LATROBE PA FLASH FLOOD
11/19/03 WESTMORELAND STREAM FLOODING NEAR
LATROBELocal storm report, Nov 19, 10:50 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 AM EST WED NOV 19 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 AM 4 N CLYMER PA FLASH FLOOD
11/19/03 INDIANA FLOODING ON STREETS IN
DIXONVILLE
1039 AM 5 NE ANTIOCH OH FLASH FLOOD
11/19/03 MONROE FLOODING ON GREENE TOWNSHIP
ROAD 8 AND STATE ROUTE 255
1030 AM FAIRMONT WV FLASH FLOOD
11/19/03 MARION STREAMS OUT OF BANKS
CAUSING ROAD FLOODING.
1014 AM 1 S LATROBE PA FLASH FLOOD
11/19/03 WESTMORELAND STREAM FLOODING NEAR
LATROBE
1005 AM CHAMPION PA FLASH FLOOD
11/19/03 WESTMORELAND ROUTE 711 FLOODED. INDIAN
HEAD CREEK OUT OF ITS
BANKS.
0950 AM TURTLE CREEK PA FLASH FLOOD
11/19/03 ALLEGHENY SKYWARN OBSERVER REPORTS
FLOODING ON TURTLE CREEK IN
THE TOWN OF TURTLE CREEK
0949 AM MORGANTOWN WV FLASH FLOOD
11/19/03 MONONGALIA PUBLIC REPORTS FLOODING OF
STREAMS AND BUILDING IN
MORGANTOWN
0945 AM HOPWOOD PA FLASH FLOOD
11/19/03 FAYETTE 3 ROADS FLOODED. VIRGINIA
LANE...VICTORIA LANE AND
LEE STREET.
0945 AM MOUNDSVILLE WV FLASH FLOOD
11/19/03 MARSHALL SKYWARN OBSERVER REPORTED
LITTLE GRAVE CREEK OUT OF
ITS BANKS IN MOUNDSVILLE
0936 AM GREENSBURG PA FLASH FLOOD
11/19/03 WESTMORELAND SLATE RUN OUT OF BANKS AND
FLOODING NEAR GREENSBURG
0935 AM GREENSBURG PA FLASH FLOOD
11/19/03 WESTMORELAND PUBLIC REPORTED STANDING
WATER ON ROADWAYS IN
GREENSBURG
0930 AM BLACKSVILLE WV FLASH FLOOD
11/19/03 MONONGALIA SCHOOL BUILDINGS EVACUATED
DUE TO FLOODING
0927 AM OSAGE WV FLASH FLOOD
11/19/03 MONONGALIA ROUTE 7 WEST FLOODED. ROUTE
19 AT ROUTE 100 FLOODED.
SCHOOLS BUILDINGS
EVACUATED.
0925 AM HUNDRED WV FLASH FLOOD
11/19/03 WETZEL ROUTE 250 FLOODED NEAR
HUNDRED
0925 AM 8 N PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL FLOODING OF ROUTE 7 IN
WILEYVILLE
0925 AM 4 W PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL ROUTE 20 FLOODED IN READER
0915 AM GRINDSTONE-ROWES RUN PA FLASH FLOOD
11/19/03 FAYETTE FLOODING ON SECOND STREET
IN GRINDSTONE
0915 AM 8 ESE GRINDSTONE-ROWES RU PA FLASH FLOOD
11/19/03 FAYETTE ROWES RUN ROAD FLOODED NEAR
SMOCK
0900 AM WASHINGTON PA FLASH FLOOD
11/19/03 WASHINGTON TOTAL OF 13 ROADS CLOSED.
INCLUDING SOUTH MAIN STREET
AT PARK AVE. BEAU STREET.
LAKEVIEW DRIVE AT QUARRY
ROAD.
0900 AM 1 W MOUNT PLEASANT PA FLASH FLOOD
11/19/03 WESTMORELAND ROUTE 981 FLOODED IN EAST
HUNTINGDON TOWHSHIP
0852 AM PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL FLOODING ON ROUTE 7 AND
ROUTE 20 NEAR PINE GROVE
0845 AM DRAVOSBURG PA FLASH FLOOD
11/19/03 ALLEGHENY ROUTE 837/ELIZABETH ROAD
CLOSED
0836 AM DRAVOSBURG PA FLASH FLOOD
11/19/03 ALLEGHENY PUBLIC REPORTS FLOODING OF
STREAMS AND BUILDINGS IN
DROVOSBURG
0823 AM MANNINGTON WV FLASH FLOOD
11/19/03 MARION STREAMS FLOODING ROADS
0823 AM 5 SSW WAYNESBURG PA FLASH FLOOD
11/19/03 GREENE STEWART RUN OUT OF BANKS
AND FLOODING ROADS NEAR OAK
FOREST
0815 AM CAMERON WV FLASH FLOOD
11/19/03 MARSHALL FLOODING ON UPPER GRAVE
CREEK... WOLFS RUN AND
HAITS RUN NEAR CAMEROM
0815 AM MOUNDSVILLE WV FLASH FLOOD
11/19/03 MARSHALL FLOODING ON MIDDLE GRAVE
CREEK NEAR MOUNDSVILLE
0755 AM WASHINGTON PA FLASH FLOOD
11/19/03 WASHINGTON COUNTY OFFICIALS REPORTED
FLOODING ALONG CATFISH
CREEK AND CHARTIERS CREEK.Local storm report, Nov 19, 11:07 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1107 AM EST WED NOV 19 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1105 AM MCMURRAY PA FLASH FLOOD
11/19/03 WASHINGTON FLOODING ON SUGAR CAMP ROAD
NEAR MCMURRAY
1105 AM NEW KENSINGTON PA FLASH FLOOD
11/19/03 WESTMORELAND STREAMS OUT OF THEIR BANKS
AND FLOODING NEAR NEW
KENSINGTONLocal storm report, Nov 19, 11:21 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1121 AM EST WED NOV 19 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1103 AM LIGONIER PA FLASH FLOOD
11/19/03 WESTMORELAND STREAMS OUT OF THEIR BANKS
AND CAUSING FLOODINGLocal storm report, Nov 19, 11:25 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1125 AM EST WED NOV 19 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1105 AM NEW KENSINGTON PA FLASH FLOOD
11/19/03 WESTMORELAND STREAMS OUT OF THEIR BANKS
AND FLOODING NEAR NEW
KENSINGTON
1105 AM MCMURRAY PA FLASH FLOOD
11/19/03 WASHINGTON FLOODING ON SUGAR CAMP ROAD
NEAR MCMURRAY
1103 AM LIGONIER PA FLASH FLOOD
11/19/03 WESTMORELAND STREAMS OUT OF THEIR BANKS
AND CAUSING FLOODING
1040 AM 4 N CLYMER PA FLASH FLOOD
11/19/03 INDIANA FLOODING ON STREETS IN
DIXONVILLE
1039 AM 5 NE ANTIOCH OH FLASH FLOOD
11/19/03 MONROE FLOODING ON GREENE TOWNSHIP
ROAD 8 AND STATE ROUTE 255
1030 AM FAIRMONT WV FLASH FLOOD
11/19/03 MARION STREAMS OUT OF BANKS
CAUSING ROAD FLOODING.
1014 AM 1 S LATROBE PA FLASH FLOOD
11/19/03 WESTMORELAND STREAM FLOODING NEAR
LATROBE
1005 AM CHAMPION PA FLASH FLOOD
11/19/03 WESTMORELAND ROUTE 711 FLOODED. INDIAN
HEAD CREEK OUT OF ITS
BANKS.
0950 AM TURTLE CREEK PA FLASH FLOOD
11/19/03 ALLEGHENY SKYWARN OBSERVER REPORTS
FLOODING ON TURTLE CREEK IN
THE TOWN OF TURTLE CREEK
0949 AM MORGANTOWN WV FLASH FLOOD
11/19/03 MONONGALIA PUBLIC REPORTS FLOODING OF
STREAMS AND BUILDING IN
MORGANTOWN
0945 AM MOUNDSVILLE WV FLASH FLOOD
11/19/03 MARSHALL SKYWARN OBSERVER REPORTED
LITTLE GRAVE CREEK OUT OF
ITS BANKS IN MOUNDSVILLE
0945 AM HOPWOOD PA FLASH FLOOD
11/19/03 FAYETTE 3 ROADS FLOODED. VIRGINIA
LANE...VICTORIA LANE AND
LEE STREET.
0936 AM GREENSBURG PA FLASH FLOOD
11/19/03 WESTMORELAND SLATE RUN OUT OF BANKS AND
FLOODING NEAR GREENSBURG
0935 AM GREENSBURG PA FLASH FLOOD
11/19/03 WESTMORELAND PUBLIC REPORTED STANDING
WATER ON ROADWAYS IN
GREENSBURG
0930 AM BLACKSVILLE WV FLASH FLOOD
11/19/03 MONONGALIA SCHOOL BUILDINGS EVACUATED
DUE TO FLOODING
0927 AM OSAGE WV FLASH FLOOD
11/19/03 MONONGALIA ROUTE 7 WEST FLOODED. ROUTE
19 AT ROUTE 100 FLOODED.
SCHOOLS BUILDINGS
EVACUATED.
0925 AM 4 W PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL ROUTE 20 FLOODED IN READER
0925 AM 8 N PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL FLOODING OF ROUTE 7 IN
WILEYVILLE
0925 AM HUNDRED WV FLASH FLOOD
11/19/03 WETZEL ROUTE 250 FLOODED NEAR
HUNDRED
0915 AM GRINDSTONE-ROWES RUN PA FLASH FLOOD
11/19/03 FAYETTE FLOODING ON SECOND STREET
IN GRINDSTONE
0915 AM 8 ESE GRINDSTONE-ROWES RU PA FLASH FLOOD
11/19/03 FAYETTE ROWES RUN ROAD FLOODED NEAR
SMOCK
0900 AM WASHINGTON PA FLASH FLOOD
11/19/03 WASHINGTON TOTAL OF 13 ROADS CLOSED.
INCLUDING SOUTH MAIN STREET
AT PARK AVE. BEAU STREET.
LAKEVIEW DRIVE AT QUARRY
ROAD.
0900 AM 1 W MOUNT PLEASANT PA FLASH FLOOD
11/19/03 WESTMORELAND ROUTE 981 FLOODED IN EAST
HUNTINGDON TOWHSHIP
0852 AM PINE GROVE WV FLASH FLOOD
11/19/03 WETZEL FLOODING ON ROUTE 7 AND
ROUTE 20 NEAR PINE GROVE
0845 AM DRAVOSBURG PA FLASH FLOOD
11/19/03 ALLEGHENY ROUTE 837/ELIZABETH ROAD
CLOSED
0836 AM DRAVOSBURG PA FLASH FLOOD
11/19/03 ALLEGHENY PUBLIC REPORTS FLOODING OF
STREAMS AND BUILDINGS IN
DROVOSBURG
0823 AM 5 SSW WAYNESBURG PA FLASH FLOOD
11/19/03 GREENE STEWART RUN OUT OF BANKS
AND FLOODING ROADS NEAR OAK
FOREST
0823 AM MANNINGTON WV FLASH FLOOD
11/19/03 MARION STREAMS FLOODING ROADS
0815 AM CAMERON WV FLASH FLOOD
11/19/03 MARSHALL FLOODING ON UPPER GRAVE
CREEK... WOLFS RUN AND
HAITS RUN NEAR CAMEROM
0815 AM MOUNDSVILLE WV FLASH FLOOD
11/19/03 MARSHALL FLOODING ON MIDDLE GRAVE
CREEK NEAR MOUNDSVILLE
0755 AM WASHINGTON PA FLASH FLOOD
11/19/03 WASHINGTON COUNTY OFFICIALS REPORTED
FLOODING ALONG CATFISH
CREEK AND CHARTIERS CREEK.The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 7:25 AM EST | Flash Flood Warning | PBZ | Greene | 6 hr |
| Nov 19, 7:50 AM EST | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 6 hr |
| Nov 19, 8:38 AM EST | Flash Flood Warning | PBZ | Fayette, Westmoreland | 6 hr |
| Nov 19, 8:55 AM EST | Flash Flood Warning | PBZ | Armstrong, Butler, Lawrence | 5 hr |
| Nov 19, 9:33 AM EST | Flash Flood Warning | PBZ | Indiana | 5 hr |
| Nov 19, 9:48 AM EST | Flash Flood Warning | PBZ | Clarion, Forest, Jefferson, Venango | 5 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.